|Time Switched to Morning
Jan 12, 2004
However, I always have a problem on sleeping. After taking Stocrin 4 -5 hours, I wake up and can not sleep. This makes me feel tired and sleepy after lunch.
So I like to change time of taking Stocrin to morning
For your information, time of taking drugs are as follows:
0730 and 1930 AZT + 3TC 2130 Stocrin
Please advise how to change
Thanks in advance
| Response from Dr. Henry
I would take your evening dose of Stocrine and then take your next dose in the AM at the same time you take your AZT and 3TC. I would do it on a non-working day in case you get a bit tipsy from the little extra Stocrine the first day or two. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Itchy Rash After Masturbation Sign Of HIV AIDS
- Itchy Red Spots After Anal Sex Top Worried I Have HIV
- Pain In Penis After Touching Dried Semen What Are The Chances Of HIV
- Sore On Penis After Rubbing Vagina Worried I Have HIV
- Can A Vaginal Cyst Cause Enlarged Groin Lymph Nodes?
- How Do You Get Trichomoniasis Without Having A Sex Partner?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.